MDJunction - People Helping People
 
Ask a Question
08/31/2011 04:30 PM

Vyvanse, Seroquel XR and Ativan drug interactions

Glosolli
Glosolli  
Posts: 38
Member

Hi,

It has been some time since I have posted. I last posted and I was taking Seroquel XR 400mg for suspected Bipolar II (dramatic mood shifts my entire life, as many as 10-20 a day sometimes) combined with ADHD I really couldn't "see" anything. I was blind, emapthetic, anxious and depressed. I've since found my miracle drug, perhaps. Vyvanse @ 40mg helps me tremendously. It's like I can focus for the first time. I've been so amazed by the level of concentration, I can finally do things, learn things.

I am having a few problems though. This medication brings my anxiety to the surface in my chest, I believe I've been having panic attacks. I'll feel like I'm having a heart attack, in my head, I scare myself. I've since lost a bit of weight and I'm down to 160, I am used to being 170-175 so I do not like it. I find it hard to eat more, especially meals while taking this pill. I hate these downsides.

I can't lose more weight, I'm tall enough. My chest feels more bony and tight and lately my ulnar nerve in my arm has been creating feelings of numbness in my arm and certain fingers. I take it it's because I'm on the computer a lot. It's my resource and tool for so much. I'm writing something now in seriousness, so I'll have to do some typing. I'm afraid using a pencil or pen gives me worse symptoms.

My BP is a bit higher than usual, the first number, 186, but the second number is fine.

I was having a panic attack earlier and decided to take a 1mg pill of Ativan. I had to ask for them because the panic attacks can ruin my day when they happen. I do not like the idea of a benzo though.

I am hoping it helps, because the anxiety is really making my heart beat, combined with this stimulant. The only reason why I am not overly worrying is because I saw my heart EKG and it was really good apparently.

Anyways, any insight or opinions would be appreciated with these interactions and side effects I am recieving.

Thanks,

Mark

Reply

08/31/2011 04:32 PM
Glosolli
Glosolli  
Posts: 38
Member

Holy crap, I meant to say 146 not 186!

09/03/2011 06:46 AM
InvisibleMe
InvisibleMe  
Posts: 3203
Senior Member

I couldn't take adderall because of the same effects. I take provigil now, which seems to help some (not as good as adderall, though.) Even taking anti-anxiety meds didn't help, so that's why I quit. I'm sorry you have to go through this. I know it's a catch-22.

09/04/2011 07:39 PM
Glosolli
Glosolli  
Posts: 38
Member

Indeed it is. I've found out that I have a hiatal hernia under my sternum. It has hurt for some time and I believe it slowly developed from the BP meds. My stomach has been fragile and tight since and with all of the sitting I do it has created strain on my chest. Just by massaging and pushing the down area last night was I able to relieve at least 40% of my anxiety. I just don't want anxiety. I'll deal with depression and ADHD, but I know I need my ADHD meds to even slightly be able to contribute to society.

Place me at NASA or the CSA and give me a mundane task, I'd rip it apart and learn what I could in one day. With interest I can truly excel, it's feeling this way combined with the system of education and work and dealing with many other NTs is what has me stripped of any confidence of going anywhere in life.


09/05/2011 02:00 AM
barelymanic
barelymanic  
Posts: 3253
VIP Member

I got my first prescription for ativan at the emergency room of the hospital yesterday. Somebody triggered me really badly and I cried and want to die. The doc gave me the choice of staying at the hospital until a psych was available in two days or taking the ativan and going home and seeing how things worked out. I have a boyfriend who could keep an eye on me for the next 3 days.

Do we decided to take the ativan and go home. I wasn't feeling the Sword but I was feeling very fragile. The ativan was 1 mg and I slept pretty much the whole next 12 hours. I did wake up for a little bit and was very loopy (confused and disoriented). I think that maybe I should try a lower dose or maybe a different drug.

Can anyone remember their initial reaction to ativan?


09/05/2011 11:29 PM
Glosolli
Glosolli  
Posts: 38
Member

Hi,

The Ativan or Lorazepam has anxiolytic, amnesic, sedative/hypnotic, anticonvulsant and muscle relaxing properties. It really is good to get rid of a panic attack. If it's a dissolvable and one doesn't work in 5-10 minutes take half or another.

If you have the tiny skinny white 1mgs I would suggest taking a .5, when I first took Ativan in the past that's all that I would need. Still, I have minor hallucinations and other little problems with Ativan, and being a benzo it should never be taken regularly for weeks. I take probably .5-1mg every day or two, but I need to lately.

Take what is necessary, don't worry about it too much.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved